BibTeX record journals/tcs/ChoffrutE18

download as .bib file

@article{DBLP:journals/tcs/ChoffrutE18,
  author    = {Christian Choffrut and
               Zolt{\'{a}}n {\'{E}}sik},
  title     = {Two equational theories of partial words},
  journal   = {Theor. Comput. Sci.},
  volume    = {737},
  pages     = {19--39},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.tcs.2018.04.010},
  doi       = {10.1016/j.tcs.2018.04.010},
  timestamp = {Tue, 12 Jun 2018 15:33:56 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/ChoffrutE18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics